# SDR SWIA20230424002

- Difficulty date: April 24, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 37,383 hours, 38,038 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Fumes
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING SMELL IN COCKPIT DURING FINAL APPROACH WHILE FLYING THROUGH HEAVY RAIN (FLT 4289 FILED CLOSED)FLIGHT CREW VERIFIED THAT ON FINAL APPROACH IN HEAVY RAIN BURNING SMELL ONLY LASTED FOR 3-5 SECONDS  AND NEVER RETURNED, PREFORMED GVI OF CABIN AND COCKPIT AND USING VARIOUS ELECTRICAL LOADS AS NEEDED NO BURNING SMELL NOTED AND FOUND NO TRIPPED CB'S, COULD NOT DUPLICATE,  VERIFIED NO 10 DAY HISTORY, NO FURTHER MX ACTION REQIURED.
